Gao Puyun. A New Method for the Construction of Integrable Hamiltonian Systems[J]. Applied Mathematics and Mechanics, 1996, 17(10): 933-938.
Citation:
Gao Puyun. A New Method for the Construction of Integrable Hamiltonian Systems[J]. Applied Mathematics and Mechanics, 1996, 17(10): 933-938.
Gao Puyun. A New Method for the Construction of Integrable Hamiltonian Systems[J]. Applied Mathematics and Mechanics, 1996, 17(10): 933-938.
Citation:
Gao Puyun. A New Method for the Construction of Integrable Hamiltonian Systems[J]. Applied Mathematics and Mechanics, 1996, 17(10): 933-938.
A New Method for the Construction of Integrable Hamiltonian Systems
Received Date: 1996-02-13
Publish Date:
1996-10-15
Abstract
A new method for the construction of integrable Hamiltonian system is proposed.For a given Poisson manifold the present paper constructs new Poisson brackets on it by making use of the Dirac-Poisson structure([1]),and obtains, further new integrable Hamiltonian systems. The constructed Poisson bracket is usual non-linear, and this new method is also different from usual ones([2-4]).Two examples are given.
References
[1]
P.A.M.Dirac,Generalized Hamilton dynamics,Can.J.Math.,2(1950),129-148.
[2]
V.I.Arnold,et al.(eds),Dynamical Systems(VI),Springer-Verlag (1992),116-220.
[3]
B.Kostant,Adv.Math.,34(1979),195.
[4]
R.Abraham and J.Marsden,Forardations of Mechanics,2nd ed,Addison-Wesley,Reading,Mass(1978),298-304.
[5]
D.H.Sattinger and O.L.Weaver,Lie Groups and Algebra with Applications to Plorsics.Geometry and Mechanics,Springer-Verlag(1986).
[6]
L.D.Faddeev and L.A.Takhtajan,Hamihonian Methods in the Theory of Solutions,Springer-Verlag(1987).
Proportional views